Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



A canonical decomposition of generalized theta functions on the moduli stack of Gieseker vector bundles

Author: Ivan Kausz
Journal: J. Algebraic Geom. 14 (2005), 439-480
Published electronically: March 30, 2005
MathSciNet review: 2129007
Full-text PDF

Abstract | References | Additional Information

Abstract: We use a Gieseker type degeneration of the moduli stack of vector bundles on a curve to prove a decomposition formula for generalized theta functions which is motivated by what in conformal field theory is called the factorization rule.

References [Enhancements On Off] (What's this?)

Additional Information

Ivan Kausz
Affiliation: NWF I - Mathematik, Universität Regensburg, 93040 Regensburg, Germany

Received by editor(s): May 22, 2003
Received by editor(s) in revised form: August 28, 2004, and February 7, 2005
Published electronically: March 30, 2005
Additional Notes: Partially supported by the DFG